# SDR UIEA2022020200084

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 96,555 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE UPPER SURFACE OF U-17 STRINGER OF RH WING SKIN PANEL 1 & 2 AND RIB 1 AND RIB 3(  AFFECTED U-17 STRINGER SEGMENT WAS TRIMMED TO REMOVE ALL CORROSION.   /   NEW U-17 STRINGER SEGMENT WAS MANUFACTURED / INSTALLED AND SPLICE REPAIR STRAPS WERE INSTALLED PER BOEING SR 3-5250629088 AND SRM 57-00-03 REPAIR 2.   /     /    )
